# SDR VQI2010F00002

- Difficulty date: October 25, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- Engine: Cfmint CFM565B6P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 112441507
- Condition: Worn
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD AN UNEVENTFUL FLIGHT UNTIL AT 0327Z, AIRMAN INDICATED 2 ECAM WARNINGS - HYD Y ENG2 PUMP LO PR AND HYD RSVR LO LVL AT APPROX FL180.  AIRMAN THEN INDICATED AN ADDITIONAL ECAM WARNING AT 0328Z OF HYD Y SYS LO PR.  THE CREW DECLARED AN EMERGENCY, FOLLOWED APPROPRIATE PROCEDURES AND ACCOMPLISHED AN UNEVENTFUL LANDING AT 0352Z.  A TOW TEAM AND LINE MX MET THE ACFT, PREPARED FOR AND ACCOMPLISHED A TOW BACK TO GATE.  UPON INSP, FOUND RT ENG HYD LINE CONNECTED TO PRESSURE SWITCH 1074GK WITH A PIN HOLE UNDERNEATH A CLAMP.  THE DAMAGED LINE, PN 112441-507, AND CLAMPS WERE REPLACED IAW AMM 29-11-17.  DURING THE LEAK CHECK OF THE YELLOW SYS, THE POWER TRANSFER UNIT, PN 4101002-11 WAS FOUND LEAKING.  THIS UNIT WAS ALSO REPLACED IAW AM 29-23-41.  ALL LEAK CHECKS SATISFACTORY.  THE INSP REVEALED NO FURTHER DEFECTS.
